# SDR 2003UALA00615

- Difficulty date: August 11, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 20,767 hours, 7,997 cycles
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ECAM FWD CARGO DOOR AFTER TAKEOFF.      ACCOMPLISHED  OPERATIONAL CHECKS, NO FAULT MESSAGES  INDICATED.
